# SDR CALA2025111011077

- Difficulty date: October 24, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM BS 986.5, HAS POSSIBLE CORROSION BTW RBL 25 AND RBL 51.  REPAIRED THE FLOORBEAM IAW  SRM 53-70-51-2R-4, REPAIR 4.
